# SDR GLBA20030513

- Difficulty date: December 3, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 17,968 hours, 23,431 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CHERRY MAX RIVET HEADS CRACKED AROUND EMERGENCY EXIT DOOR INNER FRAME SKIN, REMOVED AND REPLACED CRACKED RIVETS STATION R4C 273.75, 288.00, 327.63, 348.25 USED RIVETS PN CR3243-5 AND -3.
